# SDR P5CA9800412

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 2760 · Drag Control System
- Part: Cable Cover
- Condition: Cracked
- Location: Bs 1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT STA 1250 SIDEWALL UPPER CONTROL CABLE PULLEY METAL COVER FOUND MOUNTING BRACKET CRACK AND DEFORMED.  MOUNTING BRACKET REPLACED AS PER SRM 51-10-01 AND SPEED BRAKE CABLE RIGGING CHECKED PER MM 27-62-02.
